# SDR CALA2025041804024

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N17015
- Make and model: Boeing 787-10
- Aircraft serial: 66984
- Aircraft time: 10,348 hours, 1,284 cycles
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6L HANDSET INOP HANDSET INOP DUE TO MONITOR INOP AT SEAT 7L. CAUSED BY 7L MONITOR DEFERRED UNDER ITEM NO 4519625. DEFER 6L HANDSET.
